Improper Eisenstein Series on Bruhat-Tits Trees.
Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 367-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__86_3_156060,
author = {Ernst-Ulrich Gekeler},
title = {Improper {Eisenstein} {Series} on {Bruhat-Tits} {Trees.}},
journal = {Manuscripta mathematica},
pages = {367--392},
year = {1995},
volume = {86},
number = {3},
zbl = {0884.11025},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156060/}
}
Ernst-Ulrich Gekeler. Improper Eisenstein Series on Bruhat-Tits Trees.. Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 367-392. http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156060/